# SDR WRLA20090916200

- Difficulty date: September 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: AEA41251
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND THE STOP RIB AT THE L/E (XOVH 537) OF LEFT OUTBOARD T/E FLAP CRACK.  ACCOMPLISH EI NR:W2009A57B-1093, REV 00 AND EI NR:W2009A57B-1205.
